PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2010 | 30 | 3 | 407-423
Tytuł artykułu

Structure of the set of all minimal total dominating functions of some classes of graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we study some of the structural properties of the set of all minimal total dominating functions ($𝔉_T$) of cycles and paths and introduce the idea of function reducible graphs and function separable graphs. It is proved that a function reducible graph is a function separable graph. We shall also see how the idea of function reducibility is used to study the structure of $𝔉_T(G)$ for some classes of graphs.
Wydawca
Rocznik
Tom
30
Numer
3
Strony
407-423
Opis fizyczny
Daty
wydano
2010
otrzymano
2009-02-19
poprawiono
2009-09-01
zaakceptowano
2009-09-01
Twórcy
  • Department of Mathematics, N.S.S College, Pandalam - 689 501, India
  • Department of Mathematics and Statistics, University of Victoria, BC, Canada
Bibliografia
  • [1] B. Grünbaum, Convex Polytopes (Interscience Publishers, 1967).
  • [2] E.J. Cockayne and C.M. Mynhardt, A characterization of universal minimal total dominating functions in trees, Discrete Math. 141 (1995) 75-84, doi: 10.1016/0012-365X(93)E0192-7.
  • [3] E.J. Cockayne, C.M. Mynhardt and B. Yu, Universal minimal total dominating functions in graphs, Networks 24 (1994) 83-90, doi: 10.1002/net.3230240205.
  • [4] E.J. Cockayne, C.M. Mynhardt and B. Yu, Total dominating functions in trees: Minimality and convexity, J. Graph Theory 19 (1995) 83-92, doi: 10.1002/jgt.3190190109.
  • [5] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Fundamentals of Domination in Graphs (Marcel Dekker, Inc., New York, 1998).
  • [6] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Domination in Graphs - Advanced Topics (Marcel Dekker, Inc., New York, 1998).
  • [7] K. Reji Kumar, Studies in Graph Theory - Dominating functions, Ph.D Thesis (Manonmaniam Sundaranar University, Tirunelveli, India, 2004).
  • [8] K. Reji Kumar, G. MacGillivray and R.B. Bapat, Topological properties of the set of all minimal total dominating functions of a graph, manuscript.
  • [9] D.B. West, Graph Theory : An introductory course (Prentice Hall, New York, 2002).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1503
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.